# SDR AALA202304137143

- Difficulty date: April 10, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N3014R
- Make and model: Airbus A319-115
- Aircraft serial: 5842
- Aircraft time: 25,864 hours, 12,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ball
- Condition: Detached
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE, COVER RELEASE RETAINING BALL DETACHED FROM MOUNT,SLIDE. REPLACED R1 DOOR SLIDE ASSEMBLY.
